Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



$ q$-Bernoulli and Eulerian numbers

Author: L. Carlitz
Journal: Trans. Amer. Math. Soc. 76 (1954), 332-350
MSC: Primary 10.0X
MathSciNet review: 0060538
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Carlitz and J. Riordan, Congruences for Eulerian numbers, Duke Math. J. 20 (1953), 339–343. MR 0056008
  • [2] L. Carlitz, 𝑞-Bernoulli numbers and polynomials, Duke Math. J. 15 (1948), 987–1000. MR 0027288
  • [3] G. Frobenius, Über die Bernoullischen Zahlen und die Eulerschen Polynome, Preuss. Akad. Wiss. Sitzungsber. (1910) pp. 809-847.
  • [4] N. Nielsen, Sur le théorème de v. Staudt et de Th. Clausen relatif aux nombres de Bernoulli, Annali di Matematica (3) vol. 22 (1914) pp. 249-261.
  • [5] J. Worpitzky, Studient über die Bernoullischen und Eulerschen Zahlen, J. Reine Angew. Math. vol. 94 (1883) pp. 202-232.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

Article copyright: © Copyright 1954 American Mathematical Society